# SDR REXA201100415

- Difficulty date: June 30, 2011
- Submitted: July 4, 2011
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 17,054 hours, 15,083 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD GROUND SPOILER HAS DENT AT WS 137 APPROXIMATELY 0.247" LONG X 0.086" WIDE X 0.010" DEEP.  REPAIRED IAW BOMBARDIER REO 601R-57-70-016.
